Optimality conditions for truncated Kautz series

A.C. Brinker, den, F.P.A. Benders, T.A.M. Oliveira e Silva

Research output: Contribution to journalArticleAcademicpeer-review

31 Citations (Scopus)
104 Downloads (Pure)


Kautz functions constitute a complete orthonormal basis for square-summable functions both on a continuous as well as a discrete semi-infinite axis. A special case of the Kautz functions are the well-known Laguerre functions. The Kautz functions can be used as series expansions for causal impulse responses. Convergence of such series depends on the parameters in the Kautz functions. The conditions for the optimal parameters in a truncated Kautz series are derived
Original languageEnglish
Pages (from-to)117-122
Number of pages6
JournalIEEE Transactions on Circuits and Systems. II, Analog and Digital Signal Processing
Publication statusPublished - 1996


Dive into the research topics of 'Optimality conditions for truncated Kautz series'. Together they form a unique fingerprint.

Cite this